Journalartikel
Extending the dual of the Petersen graph
Autorenliste: Meixner, T
Jahr der Veröffentlichung: 1997
Seiten: 689-700
Zeitschrift: BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN
Bandnummer: 4
Heftnummer: 5
ISSN: 1370-1444
Open Access Status: Hybrid
DOI Link: https://doi.org/10.36045/bbms/1105737772
Verlag: BELGIAN MATHEMATICAL SOC TRIOM
Zitierstile
Harvard-Zitierstil: Meixner, T. (1997) Extending the dual of the Petersen graph, BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 4(5), pp. 689-700. https://doi.org/10.36045/bbms/1105737772
APA-Zitierstil: Meixner, T. (1997). Extending the dual of the Petersen graph. BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN. 4(5), 689-700. https://doi.org/10.36045/bbms/1105737772
Schlagwörter
diagram geometry; flag-transitive group; GEOMETRIES; Petersen graph